# SDR AALA20100415TUL10

- Difficulty date: April 15, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 57,490 hours, 20,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N5264
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO - FRAME STATION 660 LEFT BUTTLINE 48 FLOOR BEAM INTERCOSTAL FORWARD ANGLE CRACKED. INSTALLED INTERCOSTAL PER SRM 51-10-02-G8.
